# SDR SWIA201438510

- Difficulty date: June 30, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 36,196 hours, 29,829 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

EXTENDED GEAR AND IT TOOK ABNORMALLY LONG TIME TO COME DOWN.  LOUD POPPING SOUND FROM NOSE WHEEL.  OVERFLEW AIRPORT.  ATC CONFIRMED GEAR DOWN BEFORE LANDING.  COULD NOT DUPLICATE.  R & R THE NLG DOWNLOCK WIRE HARNESS IAW AMM.
